# SDR UIEA2025041700498

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 100,174 hours, 21,435 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Lt Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT 6, INBOARD SKIN (WEDGE) VIEW LOOKING OUTBOARD 20" WITH CORROSION 5 IN X 2 IN.( CORROSION WAS REPAIRED IAW SRM 57-43-02-2R-1 PAG 2-3 FIG 201 SHEET 1-2 AND SRM 51-70-10-2R-4 PAG 1, 15, 16 FIG 202 SHEET 8 REV 128. NO FURTHER DEFECTS NOTED. )
